Alert archive / Ohio / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 99, NWS Northern Indiana

July 21, 2005Allen County, Putnam County, Ohio

NWS Northern Indiana issued this severe thunderstorm warning at Jul 21, 2005, 8:11 PM EDT for Allen County, Putnam County, Ohio. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 21, 2005, 8:11 PM EDT (00:11 UTC)
Expired
Jul 21, 2005, 9:00 PM EDT
In force
49 min
Issued by
NWS Northern Indiana
Area
Counties, with a storm outline in the text

Counties Allen County, OH, Putnam County, OH

The radar

The Northern Indiana radar (KIWX), 151 km from the middle of the area, began a volume at 00:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 0.2 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2005-07-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1772 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2005-07-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 24 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1772 J/kg
Mixed-layer CIN
-36 J/kg
Mixed-layer LCL
1135 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
24 m²/s²
0-3 km storm-relative helicity
-1 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KIWX 220011
SVRIWX
OHC003-137-220100-
/O.NEW.KIWX.SV.W.0099.050722T0011Z-050722T0100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
811 PM EDT THU JUL 21 2005

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ALLEN COUNTY IN OHIO
  PUTNAM COUNTY IN OHIO

* UNTIL 900 PM EDT

* AT 807 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE SEVERE STORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 5 MILES NORTHWEST OF GLANDORF TO 7 MILES WEST OF
  LIMA...OR ALONG A LINE EXTENDING FROM 7 MILES NORTHWEST OF OTTAWA
  TO 7 MILES WEST OF LIMA...AND MOVING EAST AT 35 MPH.

* LOCATIONS IN THE PATH OF SEVERE THUNDERSTORMS INCLUDE...
  LEIPSIC...LIMA AND FORT SHAWNEE...
  PANDORA...
  BLUFFTON...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE 
IMMEDIATELY FOR DAMAGING WINDS AND DEADLY CLOUD TO GROUND LIGHTNING. 
PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG 
BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 4064 8388 4066 8419 4071 8419 4072 8420
      4116 8420 4116 8387 4111 8388 4110 8387

$$
1 follow-up statement
000 
WWUS53 KIWX 220028
SVSIWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
727 PM EST THU JUL 21 2005

OHC003-137-220100-
/O.CON.KIWX.SV.W.0099.000000T0000Z-050722T0100Z/
PUTNAM OH-ALLEN OH-
827 PM EDT THU JUL 21 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 900 PM EDT FOR...

  ALLEN COUNTY IN OHIO
  PUTNAM COUNTY IN OHIO

AT 822 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE SEVERE STORMS WERE LOCATED ALONG A
LINE EXTENDING FROM LEIPSIC TO LIMA...OR ALONG A LINE EXTENDING FROM 
4 MILES NORTHEAST OF OTTAWA TO LIMA...AND MOVING EAST AT 35 MPH. 
TRAINED WEATHER SPOTTERS REPORTED TREES DOWN IN MILLER CITY AND 
KALIDA AT 807 PM EDT.

LOCATIONS IN THE PATH OF SEVERE THUNDERSTORMS 
INCLUDE...LIMA...OTTAWA...LEIPSIC...LAFAYETTE...BLUFFTON AND HARROD.

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS. SEEK 
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS

IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.

LAT...LON 4064 8388 4066 8419 4071 8419 4072 8420
      4116 8420 4116 8387 4111 8388 4110 8387

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 21, 3:30 PM EDT, 4 hours 41 minutes earlier.

Area forecast discussion, Jul 21, 3:30 PM EDT, 4 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
230 PM EST THU JUL 21 2005

.SHORT TERM...
TONIGHT AND FRIDAY...
MAIN CHALLENGE WILL REVOLVE AROUND CONVECTION CHANCES TONIGHT AND
ASSOCIATED RISKS FOR SVR WX AND HEAVY RAIN. NAM/GFS/RUC HAVE DONE A
POOR JOB OF EVEN SHOWING THE ONGOING CONVECTION NOW MOVING ACROSS
WESTERN LWR MI. AS A RESULT...SOME CONFIDENCE LOST IN MODELS.
HOWEVER...THEY HAVE SHOWN FAIRLY WELL THE EXTREMELY UNSTABLE
CONDITIONS IN PLACE ACROSS THE AREA WITH LIS AVERAGING FROM -10 TO
AS HIGH AS -13 C IN WESTERN INDIANA AND MUCH OF ILLINOIS AS TEMPS
CLIMB CLOSE TO OR IN THE 90S AND SFC DEWPTS AOA 70 WITH SOME
LOCATION IN ILLINOIS SHOWING MID-UPR 70S DEWPTS. CAPES WELL OVER
3000 J/KG AS WELL. STG 700 MB CAP (SEEN ON 18Z ILX SOUNDING) IN
PLACE HELPING TO HOLD OFF MUCH OF THE CONVECTION...BUT COMBINATION
OF LAKE BREEZE BOUNDARY AS WELL AS OTHER BOUNDARIES IN THE AREA HAVE
RESULTED IN ONE STORM THAT RAPIDLY DEVELOPED OVER CHICAGO AND IS NOW
MOVING OVER THE LAKE. AS SHORTWAVE/MCVS MOVE INTO THE AREA OVER THE
NEXT SEVERAL HOURS...CAP SHOULD ERODE ENOUGH TO ALLOW FOR POTENTIAL
FOR EXPLOSIVE DEVELOPMENT OF STORMS. WITH INSTABILITY IN
PLACE...STORMS SHOULD QUICKLY BECOME RATHER STRONG IF NOT SEVERE IN
SOME AREAS. SEVERE THREAT MAY BE CONFINED TO THIS EVENING WITH
ACTIVITY TRANSITIONING TO MORE OF A HEAVY RAIN THREAT OVERNIGHT ONCE
AGAIN. BOTH GFS AND NAM GO CRAZY WITH QPF TONIGHT WILL BULLSEYE OF
NEARLY 7 INCHES OVER THE WESTERN CWA BY 06Z/FRI. NAM NOT AS HIGH AND
A BIT MORE REASONABLE BUT STILL SHOWING 1 TO 2 INCHES OF RAIN
POSSIBLE. GIVEN WHAT OCCURRED LAST NIGHT AS WELL AS BOUNDARY SINKING
SOUTH THROUGH MI AND DECENT 850 JET TO SET UP ALL PROVIDING A GOOD
FOCUS FOR REDEVELOPMENT. EVEN WITH GUIDANCE SHOWING LIKELY TO CAT
POPS TONIGHT ALL AREAS...WOULD LIKE TO SEE MORE DEVELOPMENT BEFORE
GOING TO LIKELY/NUMEROUS MENTION. WILL MAKE LAST SECOND CALL ON
ZONES DEPENDING ON TRENDS. ANOTHER WARM AND MUGGY NIGHT IN STORE
WITH LOWS AROUND 70.

FRONTAL BOUNDARY WILL SLOWLY BE SINKING SOUTH LATER TONIGHT AND
FRIDAY...USHERING IN A BRIEF PERIOD OF DRY AIR. QUESTION IS HOW FAR
SOUTH THIS DRIER AIR MAKES IT ON FRIDAY. WITH UNCERTANTITY ALREADY
IN PLACE REGARDING EFFECTS OF CONVECTION TONIGHT...HAVE OPTED TO
LEAVE FRIDAY FORECAST INTACT AND LET MIDNIGHT SHIFT TAKE A LOOK AT
FRONTAL POSITION AND POTENTIAL LINGERING PRECIP ALONG/SOUTH OF IT.
HIGHS OF UPPER 80S TO AROUND 90 SUPPORTED ONCE AGAIN BY HOPEFULLY A
GOOD DEAL OF SUN AS WELL AS 850 MB TEMPS OF +18 TO +20. TEMPS MAY
NEED TO BE LOWERED AT BENTON HARBOR IF LIGHT NE WIND CAN DEVELOP AND
ALLOW FOR LAKE BREEZE AND COOLER TEMPS. HAVE LEFT ALONE FOR NOW.

&&

.LONG TERM...
FRIDAY NIGHT THROUGH THURSDAY...
FORECAST PERIOD BEGINS WITH DRIER AIRMASS MOVING INTO THE REGION AS
SURFACE HIGH PRESSURE BUILDS INTO THE GREAT LAKES AREA. BOTH GFS AND
NAM HAVE DEWPOINTS DROPPING TO AROUND 60F BY 12Z SAT OVER MOST OF
THE CWA AND GIVEN CURRENT DEWPOINTS IN THE MID 50S OVER CENTRAL MN
AND NORTHERN WI THIS SEEMS REASONABLE. THIS WILL DROP TEMPS
COMFORTABLY DOWN TO THE 60-65F DEGREE RANGE FOR SATURDAY MORNING
LOWS. SURFACE HIGH TO SLIDE SOUTHEAST INTO EASTERN GREAT LAKES
DURING THE DAY SATURDAY...HOLDING OFF RETURN FLOW KEEPING HEAT
INDICES IN CHECK WHILE HIGHS REACH 85-90F. WARM FRONT THEN MOVES
BACK THROUGH THE AREA SUNDAY AS SURFACE WAVE DEVELOPING IN THE
NORTHERN PLAINS MOVES EASTWARD INTO THE NORTHERN GREAT LAKES REGION
WITH PARENT SURFACE LOW WELL TO THE NORTH IN CANADA. DEEP MOISTURE
AND FORCING EXPECTED TO STAY NORTH OF OUR AREA KEEPING FORECAST DRY
THROUGH THE WEEKEND ALTHOUGH MORE HUMID CONDITIONS TO RETURN SUNDAY.
UPPER RIDGE IN PLACE OVER THE EASTERN US RESULTS IN HOT AND HUMID
CONDITIONS SUNDAY THROUGH TUESDAY. RIDGE AXIS PUSHES TO EAST COAST
BY TUESDAY AND ALLOWING UPPER TROUGH AND ASSOCIATED SURFACE FRONT TO
MOVE ACROSS THE AREA LATE TUESDAY INTO WEDNESDAY BRINGING THE NEXT
CHANCE FOR PRECIP. ANOTHER DRY AIRMASS PROGGED TO MOVE BEHIND THIS
FRONT BRINGING LESS HUMID CONDITIONS AND TEMPS ACTUALLY DROPPING A
COUPLE DEGREES BELOW NORMAL BY THE END OF THE FORECAST PERIOD.

.AVIATION...
TOUGH FORECAST NEXT 6 TO 12 HOURS IN REGARDS TO CONVECTION. DYING
COMPLEX OF STORMS WILL TRACK NORTH OF BOTH SITES. MAIN CONCERN WILL
BE FOR NEW DEVELOPMENT IN ILLINOIS OR POSSIBLE WESTERN INDIANA THIS
AFTERNOON AS A SERIES OF BOUNDARIES INTERACT WITH A VERY UNSTABLE
AIRMASS AND A APPROACHING SHORTWAVE COMES IN TO ENHANCE THINGS. FOR
NOW HAVE CONTINUED TEMPO GROUPS LATER THIS AFTERNOON/EARLY EVE AT
BOTH SITES. AS CONVECTION BEGINS TO DEVELOP...LATER AMENDMENTS WILL
LIKELY BE NEEDED. OUTSIDE OF STORMS...STILL EXPECT GENERAL VFR
CONDITIONS WITH LITTLE IN THE WAY OF CU FORMATION SO FAR.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.

&&

SHORT TERM/AVIATION...FISHER/WAMSLEY
LONG TERM...LOGSDON
Hazardous weather outlook, Jul 21, 11:45 AM EDT, 8 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1045 AM EST THU JUL 21 2005

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-221017-
ADAMS IN-ALLEN OH-ALLEN IN-BERRIEN MI-BLACKFORD IN-BRANCH MI-CASS MI-
CASS IN-DE KALB IN-DEFIANCE OH-ELKHART IN-FULTON OH-FULTON IN-
GRANT IN-HENRY OH-HILLSDALE MI-HUNTINGTON IN-JAY IN-KOSCIUSKO IN-
LA PORTE IN-LAGRANGE IN-MARSHALL IN-MIAMI IN-NOBLE IN-PAULDING OH-
PULASKI IN-PUTNAM OH-ST. JOSEPH MI-ST. JOSEPH IN-STARKE IN-
STEUBEN IN-VAN WERT OH-WABASH IN-WELLS IN-WHITE IN-WHITLEY IN-
WILLIAMS OH-
INCLUDING THE CITIES OF...ANGOLA...ARCHBOLD...AUBURN...
BENTON HARBOR...BENTON HEIGHTS...BERNE...BLUFFTON...BREMEN...BRYAN...
BUCHANAN...BUTLER...COLDWATER...COLUMBIA CITY...DECATUR...DEFIANCE...
DELPHOS...DOWAGIAC...DUNKIRK...DUNLAP...ELKHART...FAIR PLAIN...
FAIRMOUNT...FORT SHAWNEE...FORT WAYNE...GARRETT...GAS CITY...
GEORGETOWN...GOSHEN...GRANGER...GRISSOM AFB...GULIVOIRE PARK...
HARTFORD CITY...HICKSVILLE...HILLSDALE...HUNTINGTON...KENDALLVILLE...
KNOX...LA PORTE...LAGRANGE...LIGONIER...LIMA...LOGANSPORT...MARION...
MICHIGAN CITY...MISHAWAKA...MONTICELLO...MONTPELIER...NAPOLEON...
NAPPANEE...NEW HAVEN...NILES...NORTH MANCHESTER...OSSIAN...OTTAWA...
PERU...PLYMOUTH...PORTLAND...ROCHESTER...SIMONTON LAKE...
SOUTH BEND...ST. JOSEPH...STURGIS...SWANTON...SYRACUSE...
THREE RIVERS...TRAIL CREEK...TRI-LAKES...UPLAND...VAN WERT...
WABASH...WARSAW...WAUSEON...WESTVILLE...WINAMAC AND WINONA LAKE
1045 AM EST THU JUL 21 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN INDIANA...NORTHWEST
OHIO AND SOUTHWEST LOWER MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS WILL AGAIN BE POSSIBLE THIS AFTERNOON AND TONIGHT.
SOME OF THESE STORMS COULD BE SEVERE WITH DAMAGING WINDS POSING THE
GREATEST THREAT. IN ADDITION...LOCAL RAINFALL RATES OF 1 TO 2 INCHES
PER HOUR WILL BE POSSIBLE WITH THE STRONGEST STORMS.

AS TEMPERATURES RISE INTO THE UPPER 80S TO LOWER IN MANY AREAS THIS
AFTERNOON...HEAT INDICES WILL CLIMB INTO THE 95 TO 100 DEGREE RANGE
AND MAY BRIEFLY REACH OR EXCEED 100 DEGREES IN A FEW SPOTS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THUNDERSTORMS ARE POSSIBLE TUESDAY INTO WEDNESDAY. IT IS TOO EARLY TO
DETERMINE IF ANY OF THESE STORMS WILL BECOME SEVERE OR NOT. A COLD
FRONT WILL BE PASSING THROUGH THE AREA AT THAT TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON INTO TONIGHT.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES, OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-061-221017-
1045 AM EST THU JUL 21 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEAST LAKE
MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS WILL AGAIN BE POSSIBLE THIS AFTERNOON AND TONIGHT.
SOME OF THESE STORMS COULD BE SEVERE WITH DAMAGING WINDS POSING THE
GREATEST THREAT. WAVES WILL ALSO BE HIGHER NEAR THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THUNDERSTORMS ARE POSSIBLE TUESDAY INTO WEDNESDAY. IT IS TOO EARLY TO
DETERMINE IF ANY OF THESE STORMS WILL BECOME SEVERE OR NOT. A COLD
FRONT WILL BE PASSING THROUGH THE AREA AT THAT TIME.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES, OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX/MARINE

FISHER

In the hours before

Local storm report, Jul 21, 7:34 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
634 PM EST THU JUL 21 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 PM     FLASH FLOOD      11 W BRYAN              41.47N 84.76W
07/21/2005                   WILLIAMS           OH   LAW ENFORCEMENT

            TREES AND POWER LINES DOWN IN EGERTON

&&

TCLICK
Local storm report, Jul 21, 7:36 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
636 PM EST THU JUL 21 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 PM     TSTM WND DMG     HICKSVILLE              41.29N 84.77W
07/21/2005                   DEFIANCE           OH   AMATEUR RADIO

            NUMEROUS POWER LINES DOWN

&&

TCLICK
Local storm report, Jul 21, 7:38 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORTHERN INDIANA
638 PM EST THU JUL 21 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 PM     TSTM WND DMG     11 W BRYAN              41.47N 84.76W
07/21/2005                   WILLIAMS           OH   LAW ENFORCEMENT

            TREES AND POWER LINES DOWN IN EGERTON

&&

TCLICK
Local storm report, Jul 21, 7:47 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
647 PM EST THU JUL 21 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     TSTM WND DMG     HILLSDALE               41.93N 84.64W
07/21/2005                   HILLSDALE          MI   EMERGENCY MNGR

            TREE AND POWER LINES DOWN

&&

TCLICK
Local storm report, Jul 21, 7:54 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
654 PM EST THU JUL 21 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     HAIL             REYNOLDS                40.75N 86.87W
07/21/2005  1.00 INCH        WHITE              IN   EMERGENCY MNGR

&&

TCLICK
Local storm report, Jul 21, 7:57 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORTHERN INDIANA
657 PM EST THU JUL 21 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     HAIL             REYNOLDS                40.75N 86.87W
07/21/2005  0.88 INCH        WHITE              IN   EMERGENCY MNGR

&&

TCLICK

Nearby

Severe Thunderstorm Warnings in Ohio, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.